# SDR SWAA2021082511143

- Difficulty date: March 5, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 42,015 hours, 21,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294-303 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL FROM STA 294.5 - 303; STR 22L; LBL 45; WL 168 / BLENDED CORROSION ON INTERCOSTAL STA 294.5 - 303 STR 22 L/H; LBL 45; WL 168 PER ATS ER 20-02085 REV IR AND SWA EA 1-753-36678 REV IR. BLEND DIMENSIONS ARE 8.5'L X 1.5'W X .008.
